ISSN ONLINE(2319-8753)PRINT(2347-6710)

Yakışıklı erkek tatil için bir beldeye gidiyor burada kendisine türk Porno güzel bir seksi kadın ayarlıyor Onunla beraber otel odasına gidiyorlar Otel odasına rokettube giren kadın ilk önce erkekle sohbet ederek işi yavaş halletmeye çalışıyor sex hikayeleri Kocası fabrikatör olan sarışın Rus hatun şehirden biraz uzak olan bir türk porno kasabaya son derece lüks bir villa yaptırıp yerleşiyor Kocasını işe gönderip mobil porno istediği erkeği eve atan Rus hatun son olarak fotoğraf çekimi yapmak üzere türk porno evine gelen genç adamı bahçede azdırıyor Güzel hatun zengin bir iş adamının porno indir dostu olmayı kabul ediyor Adamın kendisine aldığı yazlık evde sikiş kalmaya başlayan hatun bir süre sonra kendi erkek arkadaşlarını bir bir çağırarak onlarla porno izle yapıyor Son olarak çağırdığı arkadaşını kapıda üzerinde beyaz gömleğin açık sikiş düğmelerinden fışkıran dik memeleri ile karşılayıp içeri girer girmez sikiş dudaklarına yapışarak sevişiyor Evin her köşesine yayılan inleme seslerinin eşliğinde yorgun düşerek orgazm oluyor

A Subset of the Space of the Orlicz Space of   Sequences

B.Baskaran1, S.Thalapathiraj2
  1. Professor, Department of Mathematics, SRM University, Tamilnadu, India
  2. Assistant Professor, Department of Mathematics, SRM University, Tamilnadu, India
Related article at Pubmed, Scholar Google

Visit for more related articles at International Journal of Innovative Research in Science, Engineering and Technology

Abstract

Let   M denote the space of all Orlicz space gai rate sequences. Let M  denote the space of all Orlicz space of analytic rate sequences. Mainly in this paper in studied the general properties of Sectional space  M S   of (   M ).

Keywords

Orlicz space, rate sequence, FK space, AK space

I.INTRODUCTION

image
image
image
image
image
image
image
image
image
image
image
image
image
image

ACKNOWLEDGMENT

The third author dedicate this journal to Dr. N. Subramanian, Professor, Department of Mathematics, Sastra University, Thanjavur, Tamil Nadu, India.

References

[1] Lindenstrauss.J and Tzafriri.L, On Orlicz sequence spaces, Israel J.Math.,10 , 379 – 390,1971.

[2] Parashar.S.D and Choudhary.B, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math., 25 (4) , 419 – 428,1994..

[3] ursaleen.M, Khan. M.Aand Qamaruddin, Difference sequence spaces defined by orlicz functions, demonstratio math., Vol. XXXII , 145- 150,1999.

[4] Bektas.C and Altin.Y, The sequence space Lm (p.q.s) on seminormed spaces, Indian J.Pure Appl. Math.,34(4) , 529- 534,2003

[5] Tripathy.B.C, Etand.M Altin.Y, Generalized difference sequence spaces defined by orlicz function in a locally conver space, J.Analysis and Applications, 1 (3) (2003). 175-192,2003.

[6] Chndrasekhara Rao.K and Subramanian.N, The Orlicz space of entire sequences, Int. J.Math. Math.Sci 68 ,3755 – 3764,2004.

[7] Krasnoeselskii.M.A and Rutickii.Y.B, convex functions and orlicz spaces, Gorningen, Netherlands, 1961

[8] Ruckle.W.H, FK spaces in which the sequence of coordinate vectors is bounded, canad. J. Math., 25 , 973 – 978,1973.

[9] Maddox.I.J, sequence spaces defined by a modulus, Math, Proc. Cambridge Philos. Soc.100 (1) , 161- 166,1986

[10] Wilansky.A, Summability through Functional Analysis, North- Bolland Math ematical studies, North – Holland Publishing, Amsterdam, Vol.85, 1984

[11] Kamthan.P.K, Bases in a certain class of Frechet space, Tamkang J. Math., 41- 49,1976

[12] Sridhar.S, A matrix transformation between some sequence spaces, Acta Ciencia Indica, 5, 194 – 197,1979.

[13] Sirajiudeen.S.M, Matrix transformations of co (p), l (p), lp and l into x, Indian J.Pure Appl. Math. 12(9) , 1106-1113,1981

[14] Chandrasekara Rao .K and Subramanian.N, The Semi Orlicz space of analytic sequences, Thai Journal of Mathematics, Vol.2 (No.1), 197 – 201,2004

[15] Balasuramanian.S, contribution to the orlicz space of Gai sequence spaces, Phd., thesis, Bharathidasan University, Trichy.,2010.

[16] Baskaran.B.(Alpha,Beta)-orthogonally and a charachterization of 2 inner product spaces,Indian journal of mathematics,vol-48,373- 381,2006.

[17] Kizmas.H,On certain sequence spaces, canad Math.Bull.,24(2),169-176,1981..

[18] Nakano, Concave modulars, J. Math. Soc. Japan, 5 , 29-49 ,1953